Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: OSARTIS GMBH SIMPLEX; SIMPLEX HV
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
OSARTIS GMBH SIMPLEX; SIMPLEX HV
Model Number
6194-1-001
Medical Device Problem Code
Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes
Arthritis (1723); Arthralgia (2355); Implant Pain (4561)
Date of Event
04/29/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported they had a left knee mako robotic assisted procedure (knee tep) and noted having full flexion and extension, but reported experiencing pain, swelling, heat, and clicking.
New Search
Submit an Adverse Event Report
Brand Name
SIMPLEX
Common Device Name
SIMPLEX HV
Manufacturer
(Section D)
OSARTIS GMBH
auf der beune 101
muenster, hesse 64839
GM 64839
Manufacturer
(Section G)
OSARTIS GMBH
auf der beune 101
muenster, hesse 64839
GM 64839
Manufacturer Contact
volker stirnal
auf der beune 101
muenster, hesse 64839
GM 64839
MDR Report Key
20061949
Report Number
9615014-2024-00009
Device Sequence Number
8662333
Product Code
LOD
UDI-Device Identifier
04260056885747
UDI-Public
04260056885747
Combination Product (Y/N)
N
Initial Reporter State
PA
Initial Reporter Country
US
PMA/510(K) Number
K123225
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2022
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
Other,Foreign,Distributor
Initial Reporter Occupation
Other
Remedial Action
Notification
Type of Report
Initial
Report Date
(Section B)
08/26/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Expiration Date
03/31/2024
Device Model Number
6194-1-001
Device Catalogue Number
6194-1-010
Device Lot Number
211AF817AD
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
08/01/2024
Initial Report FDA Received Date
08/26/2024
Was Device Evaluated by Manufacturer? (Y/N)
No
Date Device Manufactured
07/08/2022
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Concomitant Medical Products
and Therapy/Usage Dates
TRI ASYM X3 PATELLAREF (B)(4)LOT 4PNK; TRI CR FEM COMP #2 L-CEMREF(B)(4)LOT N6A7N; TRI TS BASEPLATE SIZE 2REF(B)(4)LOT IDX4DB; X3 TRI INSERT CS NUM2REF (B)(4).LOT YA18PT
Outcome Attributed to Adverse Event
Other;
Patient Age
75 YR
Patient Sex
Female
Patient Weight
58 KG